Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2016 | 2012 | 2009 | 2005
Number of items: 5.

2019

Deng, Shounian and Fei, Chen and Fei, Weiyin and Mao, Xuerong (2019) Stability equivalence between the stochastic dierential delay equations driven by G-Brownian motion and the Euler-Maruyama method. Applied Mathematics Letters. ISSN 0893-9659 (In Press)

2016

Waurick, Marcus (2016) Stabilization via homogenization. Applied Mathematics Letters, 60. pp. 101-107. ISSN 0893-9659

2012

Barrenechea, Gabriel R. and Chouly, Franz (2012) A local projection stabilized method for fictitious domains. Applied Mathematics Letters, 25 (12). pp. 2071-2076. ISSN 0893-9659

2009

Tougher, C.H. and Wilson, S.K. and Duffy, B.R. (2009) On the approach to the critical solution in leading order thin-film coating and rimming flow. Applied Mathematics Letters, 22 (6). pp. 882-886. ISSN 0893-9659

2005

Higham, D.J. (2005) Google PageRank as mean playing time for pinball on the reverse web. Applied Mathematics Letters, 18 (12). pp. 1359-1362. ISSN 0893-9659

This list was generated on Mon Oct 26 19:35:54 2020 GMT.